Lyrica and increased pain, stiffness, brain fog

Discussion in 'Fibromyalgia Main Forum' started by mesquitebean, Oct 11, 2008.

  1. mesquitebean

    mesquitebean New Member

    I started Lyrica 75 mg twice a day two weeks ago and was told to gradually increase the dosage to 150 mg two times a day. After being on the Lyrica for just a few days, I had a couple of days with no pain and really thought this was going to be the miracle drug for me. Then, I started having increased pain at night, waking up in pain, and being very stiff with pain in the morning. I've been told by my doctor that I can increase the dosage of Lyrica to 300 mg twice a day. I'm having no relief at all and feel much worse than I have in the past. I'm considering going back on Neurontin which didn't help me at all during the day, but I was able to sleep well. I don't know what to do. I couldn't even get out of bed on my own this morning and then I went to the restroom and had to call my husband to help me get up! I've stayed stiff all day. I also have joint pain all over my body that has increased while on Lyrica.

    I will say that my muscles feel much softer after being on the Lyrica. My legs had been so swollen and felt very tight or tense. That is much better, but I don't know if it is due to the Lyrica or the fact that my doctor increased Motrin to 800 mg three times a day, hoping it would help with the swelling in my legs.

    I don't know if I should stay with the Lyrica and keep increasing it or if I should go off of it and try the Neurontin again. I really need some help with this.
  2. 5hei1a

    5hei1a New Member

    I'm not sure about your increased pain and stiffness....but I do know that Lyrica can have some nasty side effects. I can not take it because of extreme swelling, vision problems, dizziness, etc.

    I would be very attentive to the effects.

    Soft hugs,
  3. If you read the side effects you can have MORE muscle pain with lyrica plus the other side effects your having. Maybe your taking too high a dose.

[ advertisement ]